brain-icon
Headache with vomiting
I m suffer from headaches with vomiting at this time i m taking tab. Naxdom 500 .. if sever headache may occur use tab. methylprednisolone 8 mg with naxdom 500 . sometimes i m taking tab. flaxon . in previous time i was taken tab flunarazin 10 tab propenolol 40 mg tab vasograin etc but no relief from these medicine . frequencies of headache is 2 to 3 time in a week . tell best suggestion and medicine. thanks
36 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You need a proper consultation with a neurophysician
Next Steps
consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +153
Consult with a doctor
Online now
Please consult. You may need a good fundus exam and other tests.
Next Steps
Consult
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Because headache is associated with vomiting most of the time it is suggestive of the due to the raised intracranial pressure so do proper consultations
Next Steps
visit to your nearest neuro centres and try to get CT brain so that the further management could be plant
Health Tips
either undergo physical consultation or online consultations
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.